# SDR SIMA2018041310

- Difficulty date: April 12, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 34,447 hours, 29,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS AT THE EMERGENCY EXIT ROW INOPERATIVE.  REMOVED AND REPLACED THE LIGHTS, OPS CHECKED GOOD IAW AMM 33-50-12.
